# SDR UPS05843852

- Difficulty date: January 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755842U1
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 TORQUE BOX FITTING CORRODED BEYOND LIMITS AT STA 1220 L30L.  REMOVED AND REPLACED FITTING REF SRM 51-1-8, 51-1-21, 51-1-20D.
